# SDR USAA040537

- Difficulty date: August 3, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N612AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Galley
- Part time: 39,393 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND AFT GALLEY FLOOR PAN CORRODED .5 INCH BY .5 INCH, FLOOR SURFACE FROM RBL 51 TO LBL 51, STATION 1720.  FABRICATED REPAIR PAN PART AND INSTALLED WITH FILLER AND DOUBLER PER SRM 53-60-51 FIG 203.  (M)
